# SDR AALA201904089016

- Difficulty date: April 2, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 59,329 hours, 26,258 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112786200
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD WET AREA FLOOR SUPPORT ANGLE CLIP AT FR 20 AND -Y1650. REPLACED FLOOR SUPPORT ANGLE CLIP PER  SRM 53-11-14 AND 51-42-11.
